# SDR ASAA2019061729694

- Difficulty date: May 22, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE AT FRAME 16 APPROX. RBL50 IS CORRODED GROUNDED - YES. REMOVED CORROSION AND EVALUATED IAW A319 SRM 53-11-14. DAMAGE DIMENSIONS: 1.63" LENGTH, 0.5" WIDTH, 0.046" DEPTH, FOUND OUT OF LIMITS. REMOVED AND REPLACED FLOOR BEAM FROM FRAME 12 TO FRAME 24 IAW A319 SRM 51-42-11 AND AIRBUS DWG D53112812, REV. E. SDR ATTACHED.
